Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 57, NWS Birmingham, AL

October 27, 20104 counties in Alabama

NWS Birmingham, AL issued this tornado warning at Oct 27, 2010, 6:09 AM CDT for 4 counties in Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 27, 2010, 6:09 AM CDT (11:09 UTC)
Expired
Oct 27, 2010, 6:45 AM CDT
In force
36 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Chilton County, AL, Coosa County, AL, Shelby County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 27, 5:48 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2010-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2010-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 235 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
235 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WFUS54 KBMX 271109
TORBMX
ALC021-037-117-121-271145-
/O.NEW.KBMX.TO.W.0057.101027T1109Z-101027T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 AM CDT WED OCT 27 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL CHILTON COUNTY IN CENTRAL ALABAMA...
  NORTHWESTERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
  SOUTH CENTRAL SHELBY COUNTY IN CENTRAL ALABAMA...
  EXTREME SOUTHWESTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 645 AM CDT

* AT 607 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM
  WAS LOCATED NEAR UNION GROVE...OR 8 MILES SOUTHEAST OF CALERA...AND
  MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TALLADEGA SPRINGS...BLUE SPRINGS...MARBLE VALLEY...STRICKLAND
  CROSSROADS...WAXAHATCHEE AT LAY LAKE...SHELBY...AL 145 AND CR 46...
  SPRING CREEK AT LAY LAKE...BEESWAX AT LAY LAKE AND SHELBY SHORES AT
  LAY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3323 8648 3303 8635 3298 8663 3309 8670
TIME...MOT...LOC 1109Z 241DEG 24KT 3305 8662

$$

JD/02
3 follow-up statements
556 
WWUS54 KBMX 271114
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 AM CDT WED OCT 27 2010

ALC021-037-117-121-271145-
/O.CON.KBMX.TO.W.0057.000000T0000Z-101027T1145Z/
CHILTON AL-COOSA AL-SHELBY AL-TALLADEGA AL-
614 AM CDT WED OCT 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHWESTERN
TALLADEGA...SOUTH CENTRAL SHELBY...NORTHWESTERN COOSA AND NORTH
CENTRAL CHILTON COUNTIES UNTIL 645 AM CDT...

AT 611 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 6 MILES NORTHEAST OF UNION GROVE...OR 8 MILES SOUTH
OF COLUMBIANA...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  TALLADEGA SPRINGS...BLUE SPRINGS...MARBLE VALLEY...STRICKLAND
  CROSSROADS...SHELBY...AL 145 AND CR 46...SPRING CREEK AT LAY
  LAKE...BEESWAX AT LAY LAKE AND SHELBY SHORES AT LAY LAKE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3301 8661 3309 8666 3323 8648 3303 8635
TIME...MOT...LOC 1114Z 241DEG 24KT 3307 8660

$$
STEFKOVICH
249 
WWUS54 KBMX 271123
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 AM CDT WED OCT 27 2010

ALC021-271133-
/O.CAN.KBMX.TO.W.0057.000000T0000Z-101027T1145Z/
CHILTON AL-
623 AM CDT WED OCT 27 2010

...THE TORNADO WARNING FOR NORTH CENTRAL CHILTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3304 8657 3310 8661 3323 8648 3303 8635
TIME...MOT...LOC 1123Z 243DEG 23KT 3308 8655

$$

ALC037-117-121-271145-
/O.CON.KBMX.TO.W.0057.000000T0000Z-101027T1145Z/
COOSA AL-SHELBY AL-TALLADEGA AL-
623 AM CDT WED OCT 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHWESTERN
TALLADEGA...SOUTH CENTRAL SHELBY AND NORTHWESTERN COOSA COUNTIES
UNTIL 645 AM CDT...

AT 620 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 5 MILES WEST OF BLUE SPRINGS...OR 8 MILES SOUTH OF
COLUMBIANA...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  TALLADEGA SPRINGS...BLUE SPRINGS...MARBLE VALLEY...STRICKLAND
  CROSSROADS...SPRING CREEK AT LAY LAKE...BEESWAX AT LAY LAKE AND
  SHELBY SHORES AT LAY LAKE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3304 8657 3310 8661 3323 8648 3303 8635
TIME...MOT...LOC 1123Z 243DEG 23KT 3308 8655

$$
STEFKOVICH
418 
WWUS54 KBMX 271132
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 AM CDT WED OCT 27 2010

ALC037-117-121-271145-
/O.CON.KBMX.TO.W.0057.000000T0000Z-101027T1145Z/
COOSA AL-SHELBY AL-TALLADEGA AL-
632 AM CDT WED OCT 27 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME SOUTHWESTERN
TALLADEGA...SOUTHEASTERN SHELBY AND NORTHWESTERN COOSA COUNTIES UNTIL
645 AM CDT...

AT 628 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR BLUE SPRINGS...OR NEAR TALLADEGA SPRINGS...
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  TALLADEGA SPRINGS...STRICKLAND CROSSROADS AND SHELBY SHORES AT LAY
  LAKE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3305 8653 3311 8658 3323 8648 3303 8635
TIME...MOT...LOC 1132Z 243DEG 23KT 3311 8649

$$
STEFKOVICH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Oct 27, 5:00 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Oct 27, 5:00 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 AM CDT WED OCT 27 2010

.DISCUSSION...

FRONTAL BOUNDARY HAS NOW BECOME PARALLEL ALONG THE UPPER LEVEL
FLOW AND AS A RESULT...THE FRONT WILL REMAIN NEARLY STATIONARY
FOR ALMOST 24 HOURS. A PREVAILING SOUTHERLY FLOW ALONG THE SURFACE
WILL CONTINUE TO PUMP GULF MOISTURE INTO THE AREA AS REFLECTED BY
THE SUMMER LIKE DEWPOINTS IN THE 70S FOR MUCH OF CENTRAL ALABAMA.

GIVEN THE NATURE OF BOTH THE SURFACE AND UPPER LEVEL
PATTERNS...IT WILL BE POSSIBLE TO SEE A TRAINING EFFECT AS FEEDER
BANDS DEVELOP THROUGH OUT THE DAY. THIS IS ALREADY EVIDENT AS
DEPICTED BY THE LATEST REGIONAL DOPPLER RADAR IMAGE. SHOWERS ARE
DEVELOPING ALONG A BAND AND ALTHOUGH THE SHOWERS THEMSELVES ARE
MOVING RAPIDLY...THE LINE ITSELF REMAINS NEARLY STATIONARY. THIS
OF COURSE WILL BRING A POTENTIAL OF HEAVY RAIN. GIVEN THE CURRENT
DROUGHT CONDITIONS...FLOOD POTENTIAL IS STILL RATHER LOW.
HOWEVER...POOR DRAINAGE AREAS COULD STILL SEE SOME
PROBLEMS...ESPECIALLY NOW THAT LEAVES ARE FALLING IN LARGE NUMBERS
AND COULD CLOG UP SEWER SYSTEMS.

THE FRONT ITSELF WILL FINALLY BEGIN TO MOVE SOUTHWARD EARLY
THURSDAY MORNING AS AN UPPER LEVEL SHORT WAVE MOVES ACROSS THE
SOUTHEAST HELPING CLEAR THE FRONT THROUGH. IN ADDITION...THIS
SHORT WAVE WILL BRING A SECOND COLD FRONT AND THE MUCH ANTICIPATED
COLDER CONDITIONS IN TIME FOR THE WEEKEND.

HIGH PRESSURE WILL REMAIN IN PLACE ON FRIDAY AND THROUGH THE
WEEKEND. OVERNIGHT TEMPERATURES WILL DROP INTO THE 30S OVER A GOOD
PORTION OF THE AREA ON BOTH FRIDAY AND SATURDAY MORNING.
UNFORTUNATELY...THIS AIRMASS WILL NOT LAST LONG AS HIGH PRESSURE
QUICKLY WEAKENS IN ANTICIPATION OF THE NEXT WEATHER SYSTEM.

LOOKING AHEAD TO NEXT WEEK...LONG RANGE MODELS ARE HINTING AT
QUITE AN INTERESTING WEATHER SYSTEM. A LARGE UPPER LEVEL LOW
PRESSURE SLIDES DOWN ACROSS THE SOUTHEASTERN STATES. AS IT GATHERS
STRENGTH...IT KICKS OFF A SURFACE LOW PRESSURE ALONG THE NORTHERN
GULF AND FLORIDA PANHANDLE. SYSTEMS LIKE THESE ARE THE ONES THE
BRING THE WINTRY STUFF INTO CENTRAL ALABAMA. I DO NOT THINK THIS
WILL BE THE CASE THOUGH WITH THIS SYSTEM AS THAT COLD AIRMASS
WOULD HAVE MODIFIED BY THEN AND THE SYSTEM DOESN'T APPEAR TO TAP
INTO A SIGNIFICANT COLD AIRMASS. HAVING SAID THAT...CLOSED UPPER
LEVEL LOWS CAN BRING ITS SHARE OF INTERESTING WEATHER. IT WILL BE
INTERESTING TO SEE HOW THIS WILL PLAY OUT IN THE COMING DAYS.

10/ARM

&&

.AVIATION...06Z TAF DISCUSSION.

CONVECTION HAS TAPERED DOWN FROM EARLIER FOR REMAINDER OF NIGHT.
FRONT STILL HANGING BACK TO OUR NW. WILL BE DIFFICULT FOR SFC FRONT
TO MAKE MUCH PROGRESS WITH SW FLOW IN THE UPPER LEVELS FOR THE
REMAINDER OF TONIGHT AND INTO WED. SO...SSW FLOW WILL CONTINUE
ACROSS C AL TAF SITES THROUGH THE PERIOD. WITH THAT SAID...LOW LEVEL
MOISTURE WILL NOT BE LEAVING WITH NO PUSH FOR FRONT SO IFR/MVFR CIGS
EXPECTED FOR PRE DAWN AND MORNING HRS...WITH ON AND OFF SHOWERS
ACROSS PORTIONS OF THE REGION.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

08/MNK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     80  56  74  39  69 /  60  60  10   0   0
ANNISTON    83  62  73  39  67 /  60  70  10   0   0
BIRMINGHAM  82  55  71  41  68 /  60  60  10   0   0
TUSCALOOSA  84  56  73  41  68 /  60  70  10   0   0
CALERA      84  60  72  41  67 /  60  70  10   0   0
AUBURN      83  67  73  45  71 /  40  60  30   0   0
MONTGOMERY  88  69  75  42  70 /  40  60  30   0   0
TROY        87  70  77  41  70 /  40  40  30   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Oct 27, 6:00 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 AM CDT WED OCT 27 2010

ALZ011>015-017>050-271103-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
600 AM CDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...REMAINDER OF TONIGHT.

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE TODAY AS A NEARLY
STATIONARY FRONT LINGERS CENTRAL ALABAMA. STRONG WINDS AND
ISOLATED TORNADOES WILL BE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AREAS OF FROST WILL BE POSSIBLE IN PORTIONS OF CENTRAL ALABAMA
FRIDAY AND SATURDAY MORNINGS...AS COLD AIR MOVES INTO THE STATE
BEHIND A COLD FRONT THURSDAY. THE COLDEST MORNING WILL LIKELY BE
SATURDAY MORNING...WITH TEMPERATURES FALLING TO BETWEEN 32 AND 36
DEGREES IN MANY OUTLYING AREAS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
POSSIBLE TODAY.

In the hours before

Local storm report, Oct 27, 1:02 AM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
102 AM CDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     1 SE GORDO              33.31N 87.89W
10/26/2010                   PICKENS            AL   PUBLIC

            LARGE TREE DOWN ON VEHICLE CAUSING MAJOR DAMAGE.

&&

GOLDEN
Local storm report, Oct 27, 1:20 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
120 AM CDT WED OCT 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     NON-TSTM WND DMG 2 WSW UPPER BEAR CREEK  34.26N 87.73W
10/26/2010                   MARION             AL   FIRE DEPT/RESCUE

            VCNTY BEAR CREEK CR 367 AND SR 241S TREES AND POWER LINES
            DOWN

0225 PM     TSTM WND DMG     CALERA                  33.10N 86.75W
10/26/2010                   SHELBY             AL   AMATEUR RADIO

            TREES DOWN 13199 SR25

0230 PM     TSTM WND GST     JASPER                  33.85N 87.27W
10/26/2010  E45.00 MPH       WALKER             AL   EMERGENCY MNGR

            CR5 HOSE HILL RD WIND GUST 45 MPH WITH VERY HEAVY RAIN.
            RPT VIA HAM RADIO OPERATOR.

0257 PM     FUNNEL CLOUD     ODENVILLE               33.69N 86.40W
10/26/2010                   ST. CLAIR          AL   PUBLIC

            A COUPLE OF REPORTS OF A FUNNEL CLOUD NEAR ODENVILLE.

0315 PM     TSTM WND DMG     3 NW JASPER             33.88N 87.31W
10/26/2010                   WALKER             AL   EMERGENCY MNGR

            SARAGOSSA AND HOLLY GROVE ROAD, ROOF BLOWN OFF HOUSE,
            HORSES TRAPPED.

0320 PM     TSTM WND DMG     WNW WESTOVER            33.35N 86.54W
10/26/2010                   SHELBY             AL   PUBLIC

            TREE DOWN BLOCKING THE ROAD AT WESTOVER RD AND HWY 280.

0325 PM     TSTM WND DMG     NAUVOO                  33.99N 87.49W
10/26/2010                   WALKER             AL   AMATEUR RADIO

            TREES DOWN SLICK LIZARD ROAD

0352 PM     TSTM WND DMG     1 SE GORDO              33.31N 87.89W
10/26/2010                   PICKENS            AL   PUBLIC

            LARGE TREE DOWN ON VEHICLE CAUSING MAJOR DAMAGE.

0415 PM     HAIL             IRONATON                33.43N 85.97W
10/26/2010  E1.00 INCH       TALLADEGA          AL   FIRE DEPT/RESCUE

0911 PM     HAIL             5 ENE FULTONDALE        33.66N 86.73W
10/26/2010  M1.00 INCH       JEFFERSON          AL   TRAINED SPOTTER

0923 PM     TSTM WND GST     1 E TRUSSVILLE          33.64N 86.58W
10/26/2010  E60.00 MPH       JEFFERSON          AL   AMATEUR RADIO

            WINDS ESTIMATED 50-60 MPH WITH NO KNOWN DAMAGE.

0928 PM     TSTM WND DMG     CENTER POINT            33.64N 86.68W
10/26/2010                   JEFFERSON          AL   LAW ENFORCEMENT

            TREES DOWN NEAR CREELY ROAD AND OLD SPRINGVILLE ROAD.
            TREE ALSO ON HOUSE.

&&

GOLDEN

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 7:41 PM CDTTornado WarningBMXJefferson17 min
Oct 26, 8:26 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, St. Clair49 min
Oct 26, 8:35 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair40 min
Oct 26, 9:14 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair46 min
Oct 26, 9:17 PM CDTAreal Flood AdvisoryBMXJefferson118 min
Oct 26, 9:23 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah52 min
Oct 26, 9:36 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair24 min
Oct 26, 9:59 PM CDTSevere Thunderstorm WarningBMXCalhoun, Jefferson, St. Clair, Talladega61 min
Oct 26, 10:44 PM CDTAreal Flood AdvisoryBMXEtowah61 min
Oct 26, 10:54 PM CDTTornado WarningBMXCalhoun, St. Clair36 min
Oct 26, 10:56 PM CDTTornado WarningBMXCalhoun, Cherokee, Etowah34 min
Oct 26, 11:46 PM CDTAreal Flood AdvisoryBMXEtowah119 min
Oct 27, 5:12 AM CDTTornado WarningBMXTalladega33 min
Oct 27, 5:42 AM CDTTornado WarningBMXCleburne, Talladega33 min
Oct 27, 6:13 AM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Talladega32 min
Oct 27, 6:22 AM CDTTornado WarningBMXBibb, Chilton, Perry23 min
Oct 27, 7:38 AM CDTTornado WarningBMXClay26 min
Oct 27, 8:55 AM CDTTornado WarningBMXChilton35 min
Oct 27, 9:52 AM CDTAreal Flood AdvisoryBMXChilton, Clay, Cleburne, Coosa, Randolph, Talladega and 1 more3 hr
Oct 27, 10:31 AM CDTTornado WarningBMXClay, Coosa, Tallapoosa44 min
Oct 27, 11:09 AM CDTTornado WarningBMXClay, Randolph, Tallapoosa26 min
Oct 27, 11:18 AM CDTAreal Flood AdvisoryBMXJefferson117 min
Oct 27, 1:20 PM CDTAreal Flood AdvisoryBMXShelby3 hr
Oct 27, 4:49 PM CDTSevere Thunderstorm WarningBMXSumter41 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.